pseudoephedrine cold & cough

Information, Symptoms, Treatments and Resources

Blank

What is pseudoephedrine cold & cough?

Vicks DayQuil Liquicaps 30 mg-10 mg-100 mg-250 mg Cap
Drug Name: DECONGES/DM/GUAIFEN/APAP-ORAL
Uses: This combination medication is used to temporarily treat cough, chest congestion, fever, body aches, and stuffy nose symptoms caused by the common cold, flu, or other breathing illnesses (e.g., sinusitis, bronchitis). Guaifenesin is an expectorant that helps to thin and loosen mucus in the lungs, making it easier to cough up the mucus. Dextromethorphan is a cough suppressant that affects a certain part of the brain (cough center), reducing the urge to cough. Decongestants help to relieve stuffy nose symptoms. This product also contains acetaminophen (APAP), a non-aspirin pain reliever and fever reducer. This medication is not usually used for ongoing coughs from smoking, asthma, other long-term breathing problems (e.g., emphysema), or coughs with a lot of mucus unless directed by your doctor. Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely. These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
Posts on pseudoephedrine cold & cough (96)
I have allergies that both cause pretty bad nasal congestion, and itchy eyes and red face. ...
Hi I am 16 weeks pregnant.now I am having cold and cough since 6 days n still I didn't feel...
im pregnant and has the cold is it ok to take something for and what should i take im
What can I do when I have a cold and I am excepting
my question is this, i drink syrup named Cosome cough syrup (for cough and cold 120 ml ) i...
I have IST and NCS, mild MVP, MR, TR, mildly elev. pulmonary pressure, and epilepsy. I hav...
Hi, all. I'm in recovery with 2 years at the end of this month. I've got a pretty horribl...
Can i take sudafed (generic cold med. 30mg with riba/peg?) I give up...i have gone all w...
Not sure if its cold but seems I have this since starting tx but this week is getting worse...
I have a stuffy nose, major headache & throat hurts. I'm 35 weeks pregnant & doctors office...
MedHelp Health Answers